# SDR UF6A980425

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Booms
- Condition: Cracked
- Location: Te Flaps
- Part time: 13,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DURING X-RAY INSPECTION OF THE BOOMS ON THE FRONT AND REAR SPARS OF THE FLAPS ONE CRACK WAS NOTED ON THE LEFT SIDE OF THE UPPER AFT STRINGER ON THE FORWAD SPAR STATION 76.16.  MAINTENANCE REPAIRED CRACK.  (M)
